# SDR CALA2016122201154

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 99,635 hours, 15,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  SECURED THE CONNECTOR.  OPS CHECKED NORMAL.
